Translator Disclaimer
August 2007 Asymptotic expansion and central limit theorem for quadratic variations of Gaussian processes
Arnaud Begyn
Bernoulli 13(3): 712-753 (August 2007). DOI: 10.3150/07-BEJ5112

Abstract

Cohen, Guyon, Perrin and Pontier have given assumptions under which the second-order quadratic variations of a Gaussian process converge almost surely to a deterministic limit. In this paper we present two new convergence results about these variations: the first is a deterministic asymptotic expansion; the second is a central limit theorem. Next we apply these results to identify two-parameter fractional Brownian motion and anisotropic fractional Brownian motion.

Citation

Download Citation

Arnaud Begyn. "Asymptotic expansion and central limit theorem for quadratic variations of Gaussian processes." Bernoulli 13 (3) 712 - 753, August 2007. https://doi.org/10.3150/07-BEJ5112

Information

Published: August 2007
First available in Project Euclid: 7 August 2007

zbMATH: 1143.60030
MathSciNet: MR2348748
Digital Object Identifier: 10.3150/07-BEJ5112

Rights: Copyright © 2007 Bernoulli Society for Mathematical Statistics and Probability

JOURNAL ARTICLE
42 PAGES


SHARE
Vol.13 • No. 3 • August 2007
Back to Top